# SDR QXEA2010092200551

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,933 hours, 22,647 cycles
- Engine: Pwc PW150A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 401910A
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN DUCTS WITH RECIRC FAN ON ODOR LESSENS WITH FAN OFF.  REMOVED RECIRC FAN IAW AMM TASK 21-22-16-00-801. INSTALLED SERVICEABLE FAN IAW AMM TASK 21-22-16-400-801. OP CHECKS GOOD. RETURNED TO SERVICE.
